Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Done surgery on thumb. Dry patches on legs and arm. Itching. Oozing and bleeding

Hi, about 8 weeks ago I had surgery on my thumb (my horse bit off the tip). It s healing we ll but a wheel later I started getting small circular dry patches on my legs and arm. The largest about a cm in diameter, the smallest about a mm. I had about a dozen or more on each arm and leg. I had some minor itching so I tried an anti fungal for ringworm I had left over from a year ago. No help. What concerned me is some the areas when I lightly scratched them the skin came off and there was oozing and bleeding, looked pretty deep. I ve never had any sort of dermatitis like eczema . I m a nurse and trying to do my research prior to seing a dermatologist. Thank-you!
Asked On : Sun, 20 Jan 2013
Answers:  1 Views:  38
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Dry patches and skin can be die to might have aggrevated psoriasis.use dipsalic along with moistiriser over the lesion
Answered: Wed, 31 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor